On large subspaces of the Schatten p-classes
Compositio Mathematica, Volume 41 (1980) no. 3, pp. 297-336.
@article{CM_1980__41_3_297_0,
     author = {Arazy, Jonathan},
     title = {On large subspaces of the {Schatten} $p$-classes},
     journal = {Compositio Mathematica},
     pages = {297--336},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {3},
     year = {1980},
     zbl = {0415.47014},
     mrnumber = {589085},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_3_297_0/}
}
TY  - JOUR
AU  - Arazy, Jonathan
TI  - On large subspaces of the Schatten $p$-classes
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 297
EP  - 336
VL  - 41
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__41_3_297_0/
UR  - https://zbmath.org/?q=an%3A0415.47014
UR  - https://www.ams.org/mathscinet-getitem?mr=589085
LA  - en
ID  - CM_1980__41_3_297_0
ER  - 
%0 Journal Article
%A Arazy, Jonathan
%T On large subspaces of the Schatten $p$-classes
%J Compositio Mathematica
%D 1980
%P 297-336
%V 41
%N 3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__41_3_297_0
Arazy, Jonathan. On large subspaces of the Schatten $p$-classes. Compositio Mathematica, Volume 41 (1980) no. 3, pp. 297-336. http://www.numdam.org/item/CM_1980__41_3_297_0/

[1] J. Arazy and J. Lindenstrauss: Some linear topological properties of the spaces Cp of operators on Hilbert space. Compositio Math. 30 (1975) 81-111. | Numdam | MR | Zbl

[2] J. Arazy and Y. Friedman: The isometries of Cn,mp into Cp, Israel J. Math. 26 (1977) 151-165. | MR | Zbl

[3] C.E. Clever: Interpolation and extension of Lipschitz-Hölder maps on Cp spaces. Colloquium Math. 27 (1973) 83-87. | MR | Zbl

[4] Y. Friedman: Subspaces of LC(H) and CP. Proc. Amer. Math. Soc. 53 (1975) 117-122. | MR | Zbl

[5] I.C. Gohberg and M.G. Krein: Introduction to the theory of linear nonselfadjoint operators, Amer. Math. Soc. Translations, Vol. 18. | MR | Zbl

[6] I.C. Gohberg and M.G. Krein: Theory and applications of Volterra operators on Hilbert spaces, Amer. Math. Soc. Translations, Vol. 24. | Zbl

[7] J. Lindenstruss and L. Tzafriri: Classical Banach Spaces I, Sequence Spaces, Springer-Verlag, 1977. | MR | Zbl

[8] Ch.A. Mccarthy: Cp. Israel J. Math. 5 (1967) 249-271. | MR | Zbl

[9] E. Odell: On complemented subspaces of (Σ l2)lp. Israel J. Math. 23 (1976) 353-367. | Zbl

[10] N. Tomczak-Jaegermann: The moduli of smoothness and convexity and Rademacher averages of trace classes Sp (1 ≤ p < ∞). Studia Math. 50 (1974) 163-182. | Zbl